Today is one of those bad days depite jab the other day... only another day till my next... but when symptoms are only mildly relieved (usually im like a new man for 2 days) and the burning aches pains and breathing issues to name a few are only relieved a bit... is it wise to give in to getting pain meds? Ive got some codiene left over from when drs thought stabbing rib /phenomia / they never decided(that omade pain go to a strong discomfort, which is basically what b12 has done this time... still lots better than before jab though) theres also tramadol left from last stomache issue with hospital...or cpuld this just lower my b12 levels due to drug interactions? Normally i just bare with it but somtimes whem the jab doesnt rid all the issues every little breath thats tight or shoot up back or arms and legs drives me mad as im less fatigued due to jab so its just enough relief to make me alive enough for symptoms to really piss me off (pardon my french) .... really im asking so im less of burden to those round me who expect jab to fix everything.... of course it doesnt always which dissapoints them i think....and annoys me as somtimes it makes me like before i was really bad with this.... sorry rambling again....erm...pain meds good idea or am i possibley just lowering my b12s effectivness for short term relief? I know to expect bad days and good no matter what... its just very crushing at times... i should be grateful for what relief it does give me ... which is a great deal, just annoyimg when fog clears a bit so i notice stuff more... i dunno, im most likley just moaning... deal with it till tomorrows jab...lfrankly id like to avoid taking uneeded things.it just gets a bit mu h some days...look at that ive awnsered my own thing...sorry.. my question still stands for next time though... or maybe for others in simlar positions
Quick one on pain meds?: Today is one... - Pernicious Anaemi...
Pernicious Anaemia Society
19,359 members • 13,528 posts